# SDR SWAA2022082537830

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 8 BS 767+5. / [01] ENTERED MEASUREMENTS;[09] LOCATED AND DRILLED NEW REINFORCING CHANNEL LOT #1487793-1 IAW SRM 53-00-53-2R-2 REPAIR 2 TABLE 205 ALTERNATIVE 5. OK TO APPLY PRIMER;[10] VERIFIED CORRECTIVE ACTION #1 OK TO APPLY PRIMER GIVEN;[11] APPLIED CHEMICAL CONVERSION AND PRIMER ON NEW REINFORCING CHANNEL IAW SRM 53-00-53-2R-2 REPAIR 2 PARAGRAPH 4N-O.  OK TO INSTALL NEW PART;[12] VERIFIED CORRECTIVE ACTION #11 VERIFIED MEASUREMENT TABLE OK TO INSTALL NEW PART GIVEN;[13] CORRECTION OF CORRECTIVE ACTION #10 VERIFIED CORRECTIVE ACTION #9;[14] INSTALLED NEW REINFORCING CHANNEL IAW SRM 53-00-53-2R-2 REPAIR 2;[15] VERIFIED CORRECTIVE ACTION #14 AND MEASUREMENT TABLE
